# SDR AALA20160305006

- Difficulty date: March 5, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 50,342 hours, 20,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL, BETWEEN STATION 328 - 340, LBL 44, CRACKED OUT OF LIMITS.  INSTALLED NEW SERVICEABLE INTERCOSTAL IAW AARD 51-00-05-1.  ACFT IN BASE MX.
